# SDR AALA2020020549025

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,085 hours, 8,156 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR AFT LEFT HAND DOOR HINGE FITTING HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE FITTING PER CMM 52-32-82 AND AMM 32-22-13-410-001-A AND AMM 32-22-00-220-002-A.
